# SDR AALA951971

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN CRACKED AT STA 590 AND STR 27L.  CUT OUT CRACKED AREA AND INSTALLED DOUBLER PER SRM 53-30-3, PAGE 154, FIGURE 24, SHEET 1-4.  TST 62,695 HOURS,  CYCLES, 41,603.  (X)
